I am on day 6 of anti depressants and am feeling pretty rough. I've read on other forums that the side effects do last a good couple of weeks. The doctor prescribed them because I had been getting fatigued on and off in a kind of regular cycle and she thought it may be kind of hormones related. I used to suffer really badly with anxiety and had got to a point where I was coping really well and enjoying things without much anxiety at all. Now I feel like I've been knocked right back
Going backwards: I am on day 6 of anti... - Anxiety and Depre...
Anxiety and Depression Support
I’ve been through the same thing and the changed my meds and it really did help, if you can talk toyour doctor to see what are your choices, treat yourself kindly
Thank you. I am pretty impatient I guess. Just need to give them a bit more time. I think the problem with this kind of thing is that the best tbeto do is keep busy, but the things you would normally do to amuse yourself or relax just don't hold that Interest. So it's like a vicious circle. I know it'll get better
Hi it can take around 6 weeks or even longer for ad's to get properly into your system and you can feel worse until then. I am surprised your doctor didn't tell you this. If they aren't helping by then or you get really bad side effects then go back to your doctor as they might need upping or changing. Prescribing ad's isn't an exact science and I had to try 2 others before I found sertraline which I am on now.
Be patient and keep the hope alive that they will help you. x
Not what you're looking for?
You may also like...
I feel like i take 1 step forward and 3 steps back. Things have really gone down hill again for me
was feeling. Even when I was feeling better I kind of felt like I was completely mad for feeling the
it...I wait for a perfect world, with a perfect feeling, a perfect image in the mirror, a perfect...
So I've been doing better on cymbalta for about a week as it feels it was finally kicking in. But...
I just want to feel part of something and feel like I belong because all I have been doing is living